Alert archive / Mississippi / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 340, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Apr 29, 2005, 8:33 PM CDT for Sunflower County, Mississippi. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 29, 2005, 8:33 PM CDT (01:33 UTC)
- Expired
- Apr 29, 2005, 9:01 PM CDT
- In force
- 28 min
- Issued by
- NWS Jackson, MS
- Area
- Counties, with a storm outline in the text
County Sunflower County, MS
The radar
The Memphis radar (KNQA), 171 km from the middle of the area, began a volume at 01:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 29, 3:35 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 1.6 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 473 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 61 m²/s²
- 0-3 km storm-relative helicity
- 166 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KJAN 300133
SVRJAN
MSC133-300200-
/O.NEW.KJAN.SV.W.0340.050430T0133Z-050430T0200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
833 PM CDT FRI APR 29 2005
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN SUNFLOWER COUNTY IN NORTHWEST MISSISSIPPI
* UNTIL 900 PM CDT
* AT 833 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
ABOUT 7 MILES SOUTHEAST OF SHELBY...AND MOVING EAST AT 40 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
RURAL SUNFLOWER COUNTY AT 850 PM CDT
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. SEVERE
THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO WARNING. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A SMALL INTERIOR ROOM.
LAT...LON 3397 9066 3379 9066 3382 9045 3398 9045
3399 9065 3397 9066
$$
DAB2 follow-up statements
000
WWUS54 KJAN 300143
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
842 PM CDT FRI APR 29 2005
MSC133-300200-
/O.CON.KJAN.SV.W.0340.000000T0000Z-050430T0200Z/
SUNFLOWER MS-
842 PM CDT FRI APR 29 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 900 PM CDT FOR
NORTHEASTERN SUNFLOWER COUNTY...
AT 839 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED ABOUT 7 MILES NORTHWEST OF DREW...MOVING EAST AT 35 MPH.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. SEVERE
THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO WARNING. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A SMALL INTERIOR ROOM.
STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
JACKSON.
LAT...LON 3397 9066 3379 9066 3382 9045 3398 9045
3399 9065 3397 9066
$$
DAB000
WWUS54 KJAN 300201
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
901 PM CDT FRI APR 29 2005
MSC133-300211-
/O.EXP.KJAN.SV.W.0340.000000T0000Z-050430T0200Z/
SUNFLOWER MS-
901 PM CDT FRI APR 29 2005
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SUNFLOWER COUNTY
EXPIRED AT 900 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF NORTHEASTERN
SUNFLOWER COUNTY.
STAY TUNED FOR FURTHER STATEMENTS FROM YOUR NATIONAL WEATHER SERVICE
IN JACKSON.
LAT...LON 3397 9066 3379 9066 3382 9045 3398 9045
3399 9065 3397 9066
$$
DABWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 29, 4:05 PM CDT, 4 hours 28 minutes earlier.
Area forecast discussion, Apr 29, 4:05 PM CDT, 4 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 405 PM CDT FRI APR 29 2005 .SHORT TERM...THE COLD FRONT REALLY HASNT MOVED ALL THAT MUCH THIS AFTERNOON. MY MID-AFTERNOON SUBJECTIVE ANALYSIS HAS THE WAVY FRONT FROM CENTRAL TEXAS INTO CENTRAL ARKANSAS AND EASTERN KENTUCKY. SEVERAL AREAS OF LOW PRESSURE WERE NOTED ALONG THE FRONT...NEAR AUSTIN...TEXARKANA...AND PADUCAH. MOISTURE CONTINUES TO FLOW INTO THE AREA (ESPECIALLY WEST OF THE MISSISSIPPI RIVER). SOME MIXING HAS OCCURRED OVER MISSISSIPPI... ESPECIALLY ALONG AND EAST OF INTERSTATE 55...WHERE AFTERNOON DEWPOINTS HAVE DROPPED A LITTLE. AREA SOUNDINGS AT 1800 UTC STILL SHOW A CAPPING INVERSION...AND THE CIRRUS SHIELD HAS PROBABLY AIDED IN KEEPING MUCH IN THE WAY OF CONVECTIVE DEVELOPMENT FROM OCCURRING. HOWEVER...RADARS TO OUR WEST ARE STARTING TO HINT THAT THE CAP MAY BE STARTING TO BREAK A LITTLE. SOME LIGHT (10-20 DBZ) RETURNS ARE NOTED NORTHWEST OF SHREVEPORT. COMBINED WITH THE APPROACH OF A CONVERGENT AXIS MOVING FROM NORTH TEXAS (ROPE CLOUD ON VISIBLE SATELLITE AND FINE LINE ECHO ON RADAR)...CONVECTIVE DEVELOPMENT IS EXPECTED TO OCCUR OVER SOUTHERN ARKANSAS AND NORTHERN LOUISIANA BETWEEN 2100 AND 2200 UTC. ONCE THESE STORMS DEVELOP... THEYRE EXPECTED TO MOVE NORTHEASTWARD AND MAY CLIP THE DELTA REGION BY EARLY EVENING. CONSIDERING THE MESOSCALE ENVIRONMENT IN PLACE...THESE INITIAL STORMS WILL LIKELY BE SUPERCELLS AND COULD BE SEVERE. WATER VAPOR IMAGERY SHOWS THE MAIN IMPETUS FOR PUSHING THE FRONT THROUGH OUR AREA (A.K.A. THE SHORTWAVE TROUGH) STILL IN THE DESERT SOUTHWEST. THE SHORTWAVE TROUGH IS FORECAST TO HEAD INTO THE PLAINS TONIGHT AND AID IN THE DEVELOPMENT OF A SQUALL LINE CLOSE TO THE FRONT. USING THE GHCC WRF FOR GUIDANCE...IT LOOKS LIKE THE FRONT AND SQUALL LINE WILL HEAD TOWARD THE RIVER BETWEEN 30/0000 AND 30/0300 UTC AND EXIT OUR SOUTHEASTERN COUNTIES AROUND SUNRISE (MAYBE AN HOUR OR TWO AFTER). TIMING ON THE PRECIPITATION AND WIND SHIFT LOOKS SIMILAR TO WHAT I THOUGHT IN MY MORNING AVIATION DISCUSSION. EVEN WITH THE LOSS OF DAYTIME HEATING...PLENTY OF WIND SHEAR AND INSTABILITY WILL REMAIN IN PLACE OVER OUR NECK OF THE WOODS. SURFACE-BASED PARCEL BUOYANCY VALUES SHOULD REMAIN AROUND 2000 JOULES/KG PRIOR TO CONVECTIVE DEVELOPMENT...WITH 0 TO 3 KM STORM-RELATIVE HELICITY VALUES RUNNING AROUND 400 M2/S2. THIS BEING SAID...SEVERE STORMS WILL REMAIN POSSIBLE AS THE SQUALL LINE MOVES THROUGH. ILL KEEP SOME SMALL RAIN CHANCES IN MY SOUTHEASTERN COUNTIES SATURDAY MORNING. HOWEVER...CONDITIONS ARE EXPECTED TO IMPROVE AS THE DAY WARES ON...AND WELL LIKELY SEE PARTLY CLOUDY SKIES BY SUNSET. /#10/ .LONG TERM... EXPECT 1020MB SURFACE HIGH BUILDING ACROSS THE OZARKS SATURDAY NIGHT TO PUSH INTO E MS SUNDAY THROUGH SUNDAY NIGHT. A SECOND FRONTAL ZONE DEVELOPS OVER THE TENNESSEE VALLEY ON MONDAY. THIS ONE MOVES THROUGH THE CWFA MONDAY NIGHT SERVING TO SHARPEN THE EXISTING BAROCLINIC ZONE STUCK ALONG THE GULF COAST. LONGWAVE BLOCKING PATTERN OVER N AMERICA APPEARS TO BE ON THE VERGE OF FINALLY BREAKING DOWN FOR THE FIRST WEEK OF MAY. THE MAJOR VORTEX OVER CENTRAL CANADA THAT HAS KEPT A ZONAL FLOW PATTERN OVER THE CONUS IS PROGGED TO LIFT NEWD LEAVING BEHIND MORE OF A SWLY FLOW PATTERN ALONG THE GULF COAST. THIS COULD TRANSLATE INTO A RATHER WET TRANSITION FOR OUR NECK OF THE WOODS FROM TUESDAY THROUGH FRIDAY...WITH THE MAIN FOCUS FOR POTENTIAL HEAVY RAINFALL COMING WEDNESDAY TO THURSDAY WHEN LOW LEVEL CONVERGENCE TEAMS UP BEST WITH UPPER DIVERGENCE. WILL HEDGE THE BEST CHANCE CATEGORY POPS TOWARD WEDNESDAY/WEDNESDAY NIGHT IN THIS LOW CONFIDENCE TYPE OF PATTERN. GFS BASICALLY KEEPING A STALLED WAVY FRONTAL ZONE ALONG THE GULF COAST FOR THE REMAINDER OF NEXT WEEK AS SEVERAL WEAKENING SURFACE BOUNDARIES ARE EXPECTED TO DROP INTO THE GULF COAST REGION...THE THIRD ONE ARRIVES WEDNESDAY/WEDNESDAY NIGHT RESULTING IN THOSE HIGHER RAIN CHANCES. STALLED FRONTS THIS TIME OF YEAR INVARIABLY LEAD TO HEAVY RAINFALL CONCERNS AND THIS SETUP APPEARS NO DIFFERENT WITH PWATS RECOVERING TO THE 1.3 TERRITORY BY WEDNESDAY. WILL HAVE TO MONITOR THE SECOND HALF OF NEXT WEEK FOR THESE CONCERNS AS GULF AIR WILL FIGHT FOR CONTROL OF THE REGION/S WEATHER. TEMPERATURE REGIME WILL REMAIN JUST UNDER CLIMATOLOGY FOR THE DAY 3 THROUGH 7 PERIOD DUE TO ABOVE NORMAL CLOUD/RAIN COVERAGE. && .PRELIMINARY POINT TEMPS/POPS... JACKSON 63 72 48 75 / 100 10 10 10 MERIDIAN 64 73 46 74 / 100 30 10 10 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && SHORT TERM/AVIATION: BUTTS LONG TERM: #40
Hazardous weather outlook, Apr 29, 6:45 PM CDT, 1 hour 48 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 645 PM CDT FRI APR 29 2005 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 302342- ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW- CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL- FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS- ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR- LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA- MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE- OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER- TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO- 642 PM CDT FRI APR 29 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS .DAY ONE...TONIGHT AND SATURDAY... ...THUNDERSTORMS... SEVERE THUNDERSTORMS WILL BE POSSIBLE TONIGHT ACROSS EXTREME SOUTHEAST ARKANSAS...EAST LOUISIANA...AND MUCH OF MISSISSIPPI. THE GREATEST RISK FOR SEVERE THUNDERSTORMS WILL OCCUR NORTH OF A LINE FROM BASTROP LOUISIANA...TO HOLLANDALE...VAIDEN...AND EUPORA MISSISSIPPI. HERE...THE COMBINATION OF MOISTURE...INSTABILITY...AND WIND SHEAR (WHICH IS THE CHANGE IN WIND DIRECTION/SPEED WITH HEIGHT) WILL ALLOW FOR THE DEVELOPMENT OF SUPERCELL THUNDERSTORMS. THUNDERSTORMS ARE EXPECTED TO CONTINUE TO DEVELOP TONIGHT ACROSS SOUTHERN ARKANSAS AND NORTHERN LOUISIANA...THEN MOVE ACROSS THIS AREA BETWEEN 8 PM AND 5 AM. TORNADOES...HAIL GREATER THAN THREE QUARTERS OF AN INCH IN DIAMETER...AND DAMAGING WINDS IN EXCESS OF 60 MILES AN HOUR WILL BE POSSIBLE WITH THESE STORMS. ANOTHER UPPER-LEVEL DISTURBANCE WILL PUSH A COLD FRONT FURTHER SOUTHEAST INTO THE LOWER MISSISSIPPI VALLEY TONIGHT. AS THESE FEATURES MOVE INTO OUR AREA OVERNIGHT...A SQUALL LINE OF THUNDERSTORMS IS EXPECTED MOVE ACROSS THE REGION TONIGHT. EVEN THOUGH DAMAGING WINDS AND LARGE HAIL APPEAR TO BE THE GREATEST RISK WITH THESE THUNDERSTORMS...ISOLATED TORNADOES CANNOT BE RULED OUT. THIS LINE OF THUNDERSTORMS WILL SWEEP ACROSS THE REGION OVERNIGHT...EXITING SOUTHEAST MISSISSIPPI TOWARD SUNRISE. RIGHT NOW...IT LOOKS LIKE THE GREATEST RISK OF SEEING SEVERE WEATHER WILL OCCUR BETWEEN 8 PM AND 11 PM ACROSS THE ARKLAMISS REGION...BETWEEN 11 PM AND 2 AM AROUND A LINE FROM BROOKHAVEN TO COLUMBUS...AND BETWEEN 1 AM AND 5 AM OVER EAST CENTRAL AND SOUTHERN MISSISSIPPI. ...FLOODING... HEAVY RAIN MAY RESULT IN THE PONDING OF WATER ON ROADWAYS AND OTHER LOW-LYING AREAS ACROSS AREAS NORTH OF A LINE FROM BASTROP LOUISIANA...TO CARTHAGE AND COLUMBUS MISSISSIPPI. AS THUNDERSTORMS EVOLVE THIS EVENING...THE POTENTIAL EXISTS THAT A FEW STORMS WILL MOVE REPEATEDLY ACROSS THE SAME AREA. THE COMBINATION OF SEVERAL ROUNDS OF INTENSE STORMS...AND A SQUALL LINE MOVING THROUGH THE REGION...WILL BRING THE POTENTIAL TO SEE 2 TO 3 INCHES OF RAIN IN A 3 HOUR PERIOD. AT THIS TIME...AREAS NORTH OF A LINE FROM GREENVILLE TO LEXINGTON TO KILMICHAEL HAVE THE HIGHEST RISK OF SEEING THIS LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH FRIDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTER GROUPS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER OPERATIONS...WILL BE NEEDED TONIGHT. OTHERWISE...ACTIVATION IS NOT ANTICIPATED THROUGH NEXT FRIDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Special weather statement, Apr 29, 3:36 PM CDT, 4 hours 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 336 PM CDT FRI APR 29 2005 ARZ074>075-LAZ007>009-015-MSZ018>019-025>042-300400- ASHLEY AR-CHICOT AR-EAST CARROLL LA-MOREHOUSE LA- RICHLAND LA-WEST CARROLL LA-ATTALA MS-BOLIVAR MS- CARROLL MS-CHOCTAW MS-CLAY MS-GRENADA MS-HOLMES MS- HUMPHREYS MS-ISSAQUENA MS-LEFLORE MS-LOWNDES MS- MONTGOMERY MS-NOXUBEE MS-OKTIBBEHA MS-SHARKEY MS- SUNFLOWER MS-WASHINGTON MS-WEBSTER MS-WINSTON MS- YAZOO MS- THE NATIONAL WEATHER SERVICE HAS ISSUED TORNADO WATCH 211 IN EFFECT UNTIL 11 PM CDT FOR THE FOLLOWING AREAS IN ARKANSAS THIS WATCH INCLUDES 2 COUNTIES IN SOUTHEAST ARKANSAS ASHLEY CHICOT IN LOUISIANA THIS WATCH INCLUDES 4 PARISHES IN NORTHEAST LOUISIANA EAST CARROLL MOREHOUSE RICHLAND WEST CARROLL IN MISSISSIPPI THIS WATCH INCLUDES 20 COUNTIES IN CENTRAL MISSISSIPPI ATTALA CHOCTAW HOLMES HUMPHREYS YAZOO IN EAST CENTRAL MISSISSIPPI NOXUBEE WINSTON IN NORTH CENTRAL MISSISSIPPI CARROLL GRENADA LEFLORE MONTGOMERY WEBSTER IN NORTHEAST MISSISSIPPI CLAY LOWNDES OKTIBBEHA IN NORTHWEST MISSISSIPPI BOLIVAR SUNFLOWER WASHINGTON IN WEST CENTRAL MISSISSIPPI ISSAQUENA SHARKEY THIS INCLUDES THE CITIES OF...CROSSETT...NORTH CROSSETT... HAMBURG...WEST CROSSETT...GREENWOOD...WEST POINT...COLUMBUS... BASTROP...ROLLING FORK...ANGUILLA...KOSCIUSKO...RAYVILLE... DELHI...YAZOO CITY...MACON...BROOKSVILLE...GRENADA...STARKVILLE... LAKE PROVIDENCE...DERMOTT...LAKE VILLAGE...EUDORA...WINONA... INDIANOLA...RULEVILLE...VAIDEN...NORTH CARROLLTON...CARROLLTON... CLEVELAND...ACKERMAN...WEIR...EUPORA...MABEN...MATHISTON... DURANT...TCHULA...LEXINGTON...PICKENS...GOODMAN...BELZONI... ISOLA...GREENVILLE...MAYERSVILLE...LOUISVILLE... OAK GROVE AND EPPS. CRAVEN
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 7:47 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar | 43 min |
| Apr 29, 7:57 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Washington | 63 min |
| Apr 29, 8:59 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower, Washington | 31 min |
| Apr 29, 9:15 PM CDT | Tornado Warning | JAN | Leflore, Sunflower | 45 min |
| Apr 29, 9:37 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Washington | 53 min |
| Apr 29, 10:00 PM CDT | Tornado Warning | JAN | Carroll, Leflore | 49 min |
| Apr 29, 10:03 PM CDT | Severe Thunderstorm Warning | JAN | Sunflower, Washington | 24 min |
| Apr 29, 10:47 PM CDT | Tornado Warning | JAN | Grenada, Montgomery, Webster | 28 min |
| Apr 29, 11:03 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Holmes, Humphreys, Leflore, Sunflower | 27 min |
| Apr 29, 11:12 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower, Washington | 48 min |
| Apr 30, 12:14 AM CDT | Severe Thunderstorm Warning | JAN | Sharkey, Washington | 46 min |
| Apr 30, 12:24 AM CDT | Severe Thunderstorm Warning | JAN | Issaquena | 51 min |
| Apr 30, 12:34 AM CDT | Tornado Warning | JAN | Holmes, Humphreys | 41 min |
| Apr 30, 12:51 AM CDT | Severe Thunderstorm Warning | JAN | Sharkey | 31 min |
| Apr 30, 12:52 AM CDT | Tornado Warning | JAN | Carroll, Holmes | 23 min |
| Apr 30, 12:59 AM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Warren | 46 min |
| Apr 30, 1:11 AM CDT | Severe Thunderstorm Warning | JAN | Yazoo | 31 min |
| Apr 30, 1:22 AM CDT | Tornado Warning | JAN | Carroll, Montgomery | 23 min |
| Apr 30, 1:27 AM CDT | Tornado Warning | JAN | Attala, Holmes | 33 min |
| Apr 30, 1:47 AM CDT | Severe Thunderstorm Warning | JAN | Attala, Choctaw, Montgomery | 43 min |
| Apr 30, 1:49 AM CDT | Severe Thunderstorm Warning | JAN | Warren | 41 min |
| Apr 30, 2:00 AM CDT | Severe Thunderstorm Warning | JAN | Madison, Yazoo | 60 min |
| Apr 30, 2:14 AM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison | 61 min |
| Apr 30, 2:16 AM CDT | Tornado Warning | JAN | Choctaw, Oktibbeha | 44 min |
| Apr 30, 2:19 AM CDT | Severe Thunderstorm Warning | JAN | Jefferson Davis, Lawrence | 41 min |
| Apr 30, 2:33 AM CDT | Severe Thunderstorm Warning | JAN | Lincoln | 42 min |
| Apr 30, 2:40 AM CDT | Severe Thunderstorm Warning | JAN | Claiborne | 35 min |
| Apr 30, 2:43 AM CDT | Tornado Warning | JAN | Jefferson Davis, Lawrence | 62 min |
| Apr 30, 2:49 AM CDT | Severe Thunderstorm Warning | JAN | Covington | 41 min |
| Apr 30, 2:55 AM CDT | Severe Thunderstorm Warning | JAN | Clay, Lowndes, Oktibbeha | 20 min |
| Apr 30, 3:10 AM CDT | Tornado Warning | JAN | Covington, Jones | 65 min |
| Apr 30, 3:15 AM CDT | Severe Thunderstorm Warning | JAN | Noxubee | 30 min |
| Apr 30, 3:20 AM CDT | Severe Thunderstorm Warning | JAN | Jasper, Smith | 55 min |
| Apr 30, 3:26 AM CDT | Severe Thunderstorm Warning | JAN | Clarke | 34 min |
| Apr 30, 3:47 AM CDT | Tornado Warning | JAN | Marion | 43 min |
| Apr 30, 3:53 AM CDT | Severe Thunderstorm Warning | JAN | Clarke, Lauderdale | 16 min |
| Apr 30, 3:57 AM CDT | Severe Thunderstorm Warning | JAN | Covington, Jones | 63 min |
| Apr 30, 3:58 AM CDT | Severe Thunderstorm Warning | JAN | Jasper | 47 min |
| Apr 30, 4:17 AM CDT | Tornado Warning | JAN | Lamar | 43 min |
| Apr 30, 4:19 AM CDT | Severe Thunderstorm Warning | JAN | Clarke | 56 min |
| Apr 30, 4:21 AM CDT | Severe Thunderstorm Warning | JAN | Forrest | 39 min |
| Apr 30, 4:43 AM CDT | Severe Thunderstorm Warning | JAN | Forrest | 47 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.